# SDR ASAA2021052534911

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,430 hours, 6,547 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT15561
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,425 hours, 6,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ABORTED ENGINE START. NOTICED N2 ROLL BACK ONCE FUEL WAS ADDED. GROUND CREW ADVISED SPARKS AND SMOKE FROM NUMBER 1 ENGINE. ALSO NOTED A WHINING NOISE COMING FROM THE ENGINE DURING THE START. GROUNDED - YES. ACCOMPLISHED GVI AND NO DAMAGE NOTED. REPLACED #1 ENG STARTER REF B737-900 80-11-01 CLEANED COWLING OF DEBRIS OPS CK GOOD SERVICED STARTER AMM 80-11-01.
